# SDR 08FDEA04905

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 50,646 hours, 10,615 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 353152003
- Part serial: 338
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

2ND REJECTED TAKEOFF DUE TO BLUE RUDDER SERVO CTL JAM, ECAM WARNING CAME ON AT 40-50 PERCENT N1.  NO FAULT FOUND ON 1ST RTO, RAN ENG AND CHECKED ALL FLT CONTROL OPERATION (WRI 27-20/2731).  REPLACED JAMMING DETECTION CONTROL UNIT PER AMM 27-14-17-4 PRE CAUTIONARY REMOVED AND REPLACED BLUE SYSTEM RUDDER SERVO JAM DETECTION SWITCH, 22CB, PER AMM 27-24-12-4. OPS CHECKS GOOD.  REMOVED & REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW AMM 27-24-11-4.
